# SDR UALA2011091304954

- Difficulty date: September 12, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 33,372 hours, 14,614 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIGHTLY CRACKED WINDOW BLIND ASSEMBLY.  REPLACED WINDOW BLIND ASSEMBLY.
